RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 408–414 (Mi de7107)  

Ordinary Differential Equations

The method of sectors in the proof of Lyapunov instability

B. S. Klebanov

Moscow Institute of Chemical Engineering

Full text: PDF file (1137 kB)

English version:
Differential Equations, 1990, 26:3, 298–303

Bibliographic databases:

Document Type: Article
UDC: 517.911.5
Received: 14.03.1988

Citation: B. S. Klebanov, “The method of sectors in the proof of Lyapunov instability”, Differ. Uravn., 26:3 (1990), 408–414; Differ. Equ., 26:3 (1990), 298–303

Citation in format AMSBIB
\Bibitem{Kle90}
\by B.~S.~Klebanov
\paper The method of sectors in the proof of Lyapunov instability
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 408--414
\mathnet{http://mi.mathnet.ru/de7107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053766}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 298--303


Linking options:
  • http://mi.mathnet.ru/eng/de7107
  • http://mi.mathnet.ru/eng/de/v26/i3/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019